Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/0168-0072(83)90012-x
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,742
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Systems of Predicative Analysis.Solomon Feferman - 1964 - Journal of Symbolic Logic 29 (1):1-30.
A Mathematical Incompleteness in Peano Arithmetic.Jeff Paris & Leo Harrington - 1977 - In Jon Barwise & H. Jerome Keisler (eds.), Handbook of Mathematical Logic. North-Holland Pub. Co.. pp. 90--1133.
Ramsey's Theorem and Recursion Theory.Carl G. Jockusch - 1972 - Journal of Symbolic Logic 37 (2):268-280.

View all 9 references / Add more references

Citations of this work BETA

Partial Realizations of Hilbert's Program.Stephen G. Simpson - 1988 - Journal of Symbolic Logic 53 (2):349-363.
Open Questions in Reverse Mathematics.Antonio Montalbán - 2011 - Bulletin of Symbolic Logic 17 (3):431-454.
Degrees of Orders on Torsion-Free Abelian Groups.Asher M. Kach, Karen Lange & Reed Solomon - 2013 - Annals of Pure and Applied Logic 164 (7-8):822-836.

View all 48 citations / Add more citations

Similar books and articles

Countable Algebra and Set Existence Axioms.Peter G. Clote - 1987 - Journal of Symbolic Logic 52 (1):276-278.
On the Homogeneous Countable Boolean Contact Algebra.Ivo Düntsch & Sanjiang Li - 2013 - Logic and Logical Philosophy 22 (2):213-251.
Chains and Antichains in Interval Algebras.M. Bekkali - 1994 - Journal of Symbolic Logic 59 (3):860-867.
Topological Duality for Nelson Algebras and its Application.Andrzej Sendlewski - 1984 - Bulletin of the Section of Logic 13 (4):215-219.
Forcing Indestructibility of Set-Theoretic Axioms.Bernhard König - 2007 - Journal of Symbolic Logic 72 (1):349 - 360.
Theories with Constants and Three Countable Models.Predrag Tanović - 2007 - Archive for Mathematical Logic 46 (5-6):517-527.
Elementary Embedding Between Countable Boolean Algebras.Robert Bonnet & Matatyahu Rubin - 1991 - Journal of Symbolic Logic 56 (4):1212-1229.
Countable Fréchetα 1-Spaces May Be First Countable.Alan Dow & Juris Stepräns - 1992 - Archive for Mathematical Logic 32 (1):33-50.
De Finetti, Countable Additivity, Consistency and Coherence.Colin Howson - 2008 - British Journal for the Philosophy of Science 59 (1):1-23.

Analytics

Added to PP index
2014-01-16

Total views
23 ( #434,354 of 2,349,843 )

Recent downloads (6 months)
1 ( #511,368 of 2,349,843 )

How can I increase my downloads?

Downloads

My notes